# SDR SWIA200921668

- Difficulty date: May 23, 2009
- Submitted: May 29, 2009
- Operation: Air carrier
- Aircraft: N919SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7657
- Aircraft time: 17,919 hours, 15,583 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Priority Valve
- Condition: Failed
- Location: Nlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 6546 - GEAR DISAGREE WARNING DISPLAYED.  REPLACED NLG PRIORITY VALVE.
